A Consumption-Growth Linear Relation: Comment
Enrico Bellino and
Gianluca Femminis
Cambridge Journal of Economics, 1991, vol. 15, issue 4, 475-79
Abstract:
In a recent article Hosoda analyzes the relation between per capita consumption and growth rate in a Sraffian scheme where capitalists and workers have different patterns of consumption. He claims that this relation can be increasing and that this "anomaly does not disappear even if we choose Sraffa's Standard commodity as a numeraire" (p. 336). By using a result obtained by Pasinetti the authors find that, even in the case considered by Hosoda, it is always possible to obtain a linear decreasing ratios between growth rate and consumption share in national income by evaluating quantities at the appropriate system of prices, those corresponding to the maximum rate of profit (Pasinetti's "standard prices"). Copyright 1991 by Oxford University Press.
Date: 1991
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:oup:cambje:v:15:y:1991:i:4:p:475-79
Ordering information: This journal article can be ordered from
https://academic.oup.com/journals
Access Statistics for this article
Cambridge Journal of Economics is currently edited by Jacqui Lagrue
More articles in Cambridge Journal of Economics from Cambridge Political Economy Society Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK.
Bibliographic data for series maintained by Oxford University Press ().